# SDR GTIA9700196

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - AFT CARGO DOOR, DOOR HANDLE CUT OUT - SKIN DAMAGED.  REPAIRED SKIN DAMAGE IAW DC-9 SRM 52-05, FIG 30.  (X)
